# SDR JJBA20220728034

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 37,566 hours, 23,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERG EXIT PANEL FALLING OFF. RESECURED LEFT EXIT HANDLE COVER
